# SDR SIMA200820301

- Difficulty date: July 16, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3762 ON TAKEOFF CREW REPORTED A BURNING OIL ODOR.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED ETN EM-72-034R4, AND REMOVED AND REPLACED LT ENGINE PER WORK CARD 71-000-000 OPERATIONAL CHECKED GOOD.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (A)
